MAUDE Adverse Event Report: Abbott Medical TriClip¿ G5 Steerable Guide Catheter; Catheter, Percutaneous

Abbott Medical TriClip¿ G5 Steerable Guide Catheter; Catheter, Percutaneous
Model Number TSGC0801
Medical Device Problem Codes Positioning Failure (1158); Difficult to Remove (1528)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a triclip procedure was performed to treat functional tricuspid regurgitation (tr) with a grade of 4 on patient with a restricted septal leaflet, prominent eustachian valve, and trileaflet.A triclip steerable guide catheter (sgc) (60420r1038) and a triclip xtw (50512r1005) clip delivery system (cds) were prepared per the instructions for use (ifu), inserted, and grasping was performed.However, difficulties with imaging occurred.After multiple grasping attempts, leaflet inserted was achieved.However, difficulties with imaging occurred, the leaflets were unable to be deeply seated in the clip arms, and difficulties with trajectory occurred.The cds was reset by removing ¿f ¿ knob and adding minus knob to be parallel with the intra-atrial septum of the superior vena cava (svc).However, a ¿membrane of some sort¿ was observed in the atrium.In the physician¿s opinion, the ¿membrane¿ was not chiari network.At this time, the sgc and the cds were at the original starting point, with the cds approximately 1 ½ inches away from the tip of the sgc.However, tension was encountered, and imaging revealed that the cds had retracted back to the sgc, and was lodged on the tip of the sgc.Troubleshooting was performed but was unsuccessful.Therefore, the sgc and the cds had to be removed together as one unit.The cds was closed completely down, and the sgc and cds were continued for removal as one unit.However, while approaching the femoral vein, it was noted that one of the cds clip arms canted open to approximately 5 degrees.An attempt was then made to close the clip arms tighter, without success.Therefore, vascular surgery was then performed to remove both the sgc and cds at the access point.The groin was preclosed with a preclosure device without further issues.The procedure was discontinued.The patient was reported to be stable throughout the procedure.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
TriClip¿ G5 Steerable Guide Catheter
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50193810
Report Number2135147-2026-05443
Device Sequence Number9887173
Product Code DQY
UDI-Device Identifier05415067050724
UDI-Public(01)05415067050724(17)271018(10)60420R1038
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K243224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSGC0801
Device Catalogue NumberTSGC0801
Device Lot Number60420R1038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TriClip steerable guide catheter
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown